# SDR EE4Y2022110116533

- Difficulty date: November 1, 2022
- Submitted: November 1, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 27,712 hours, 22,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT THE RH FORWARD FUSELAGE FLOOR TRACK WITH CORROSION AT THE UPPER FLANGE BETWEEN FR 13 AND FR 14. WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-027219 AND COOPESA EO#COO-EO-2022-16143-R00 (JOB:A1M127, ITEM 2-41) AND APPROVED ON ANAC F-200 FORM BY EMB.
